Bounded projections onto holomorphic hardy spaces on planar domains

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)533-542
Number of pages10
JournalTohoku Mathematical Journal
Volume39
Issue number4
DOIs
Publication statusPublished - 1987 Jan 1
Externally publishedYes

Fingerprint

Hardy Space
Projection

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bounded projections onto holomorphic hardy spaces on planar domains. / Arai, Hitoshi.

In: Tohoku Mathematical Journal, Vol. 39, No. 4, 01.01.1987, p. 533-542.

Research output: Contribution to journalArticle

@article{8e7b22ef0ea44af0adb7824480cab08a,
title = "Bounded projections onto holomorphic hardy spaces on planar domains",
author = "Hitoshi Arai",
year = "1987",
month = "1",
day = "1",
doi = "10.2748/tmj/1178228241",
language = "English",
volume = "39",
pages = "533--542",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "4",

}

TY - JOUR

T1 - Bounded projections onto holomorphic hardy spaces on planar domains

AU - Arai, Hitoshi

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972574708&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972574708&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178228241

DO - 10.2748/tmj/1178228241

M3 - Article

AN - SCOPUS:84972574708

VL - 39

SP - 533

EP - 542

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 4

ER -